# SDR FCPR20070004

- Difficulty date: February 13, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N77PR
- Make and model: Cessna 550
- Aircraft serial: 5500211
- Aircraft time: 9,226 hours, 6,673 cycles
- Engine: Pwa JT15D4
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: CM29337
- Condition: Leaking
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT STATIC PORT P/N CM2933-7 CRACKED DURING LEAK TEST.
